CSpace

Browse/Search Results:  1-10 of 172 Help

Selected(0)Clear Items/Page:    Sort:
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
MultiWaver 2.0: modeling discrete and continuous gene flow to reconstruct complex population admixtures 期刊论文
EUROPEAN JOURNAL OF HUMAN GENETICS, 2019, 卷号: 27, 期号: 1, 页码: 133-139
Authors:  Ni, Xumin;  Yuan, Kai;  Liu, Chang;  Feng, Qidi;  Tian, Lei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
H-infinity state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses 期刊论文
SIGNAL PROCESSING, 2019, 卷号: 154, 页码: 159-167
Authors:  Wang, Jimin;  Ma, Shuping;  Zhang, Chenghui;  Fu, Minyue
Favorite  |  View/Download:4/0  |  Submit date:2019/01/11
Descriptor Markov jump systems  Packet losses  Asynchronous filter  H-infinity state estimation  
Parallel energy-stable phase field crystal simulations based on domain decomposition methods 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2019, 卷号: 234, 页码: 26-39
Authors:  Wei, Ying;  Yang, Chao;  Huang, Jizu
Favorite  |  View/Download:4/0  |  Submit date:2019/01/11
Phase field crystal equation  Discrete variational derivative method  Unconditionally energy stable scheme  Domain decomposition method  
A CHARGE-CONSERVATIVE FINITE ELEMENT METHOD FOR INDUCTIONLESS MHD EQUATIONS. PART II: A ROBUST SOLVER 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: B816-B842
Authors:  Li, Lingxiao;  Ni, Mingjiu;  Zheng, Weiying
Favorite  |  View/Download:0/0  |  Submit date:2019/10/28
inductionless MHD equations  block preconditioner  field-of-values-equivalence  conservation of charges  augmented Lagrangian finite element method  
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:7/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes  
Discrete-Time Fast Terminal Sliding Mode Control for Permanent Magnet Linear Motor 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2018, 卷号: 65, 期号: 12, 页码: 9916-9927
Authors:  Du, Haibo;  Chen, Xiuping;  Wen, Guanghui;  Yu, Xinghuo;  Lu, Jinhu
Favorite  |  View/Download:11/0  |  Submit date:2018/09/08
Digital control  permanent magnet linear motor (PMLM)  position control  robustness  terminal sliding mode  
On Efficient Second Order Stabilized Semi-implicit Schemes for the Cahn-Hilliard Phase-Field Equation 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2018, 卷号: 77, 期号: 2, 页码: 1185-1209
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:3/0  |  Submit date:2018/11/16
Phase field model  Cahn-Hilliard equation  Energy stable  Stabilized semi-implicit scheme  Second order time marching  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
Robust Reconstruction of Continuously Time-Varying Topologies of Weighted Networks 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS, 2018, 卷号: 65, 期号: 9, 页码: 2970-2982
Authors:  Liu, Juan;  Mei, Guofeng;  Wu, Xiaoqun;  Lu, Jinhu
Favorite  |  View/Download:4/0  |  Submit date:2018/09/08
Time-varying and state-dependent network topology  structure reconstruction  Taylor expansion  alternating direction method of multipliers (ADMM)